| Model Number |
02.07.1202L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At 4 years 10 months from the primary, revision surgery due to tibia tray loosening and subsidence.The femoral component has too much flexion.The surgeon implanted a competitor`s system.
Additional Manufacturer Narrative
Batch review performed on 29 apr 2026 lot 2010228: (b)(4) items manufactured and released on 15-jan-2021.Expiration date: 2026-jan-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.